Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR 2016: 0.457
5-year IMPACT FACTOR: 0.521

CiteScore 2016: 0.53

SCImago Journal Rank (SJR) 2016: 0.673
Source Normalized Impact per Paper (SNIP) 2016: 1.049

Mathematical Citation Quotient (MCQ) 2016: 0.43

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 13, Issue 4 (Jul 2010)

Issues

On the derived length of the unit group of a group algebra

Francesco Catino
  • Dipartimento di Matematica “E. De Giorgi”, Università del Salento, Via Provinciale Lecce-Arnesano, 73100 Lecce, Italy. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Ernesto Spinelli
  • Dipartimento di Matematica “E. De Giorgi”, Università del Salento, Via Provinciale Lecce-Arnesano, 73100 Lecce, Italy. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2010-02-08 | DOI: https://doi.org/10.1515/jgt.2010.008

Abstract

Let KG be a non-commutative group algebra of a torsion nilpotent group G over a field K of positive characteristic p whose unit group, 𝒰(KG), is solvable. In the present note we prove that dl(𝒰(KG)) ⩾ ⌈log2(p + 1)⌉ and characterize group algebras for which this lower bound is achieved.

About the article

Received: 2009-06-17

Revised: 2009-10-19

Published Online: 2010-02-08

Published in Print: 2010-07-01


Citation Information: Journal of Group Theory, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgt.2010.008.

Export Citation

© de Gruyter 2010. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Gregory T. Lee, Sudarshan K. Sehgal, and Ernesto Spinelli
Algebras and Representation Theory, 2014, Volume 17, Number 5, Page 1597

Comments (0)

Please log in or register to comment.
Log in